# SDR FDEA201812243600

- Difficulty date: December 24, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 63,227 hours, 23,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: R30015
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY POWER RESERVOIR PRESSURE IS ZERO. REMOVED AND INSTALLED R1 EMERGENCY POWER RESERVOIR. REF AMM AMM 52-11-30-4. THIS ACTION WILL CLOSE MEL 7168308.
